| Model Number |
5704811 |
| Medical Device Problem Codes |
Premature Discharge of Battery (1057); Failure to Deliver (2338); Complete Loss of Power (4015)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/06/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation has just started; results will be provided in a follow-up report.
Event or Problem Description
It was reported that the device failed whilst ventilating a patient.There were no health consequences for the patient reported.
Additional Manufacturer Narrative
The log file of the affected device was analysed regarding the reported event.The log file analysis could confirm that the device shut down due to an overaged battery.The log file analysis showed that the device alarmed ¿charge int.Battery¿ to inform the user.However, as the battery was out of date, the battery was unable to hold the charge as specified, causing the supply voltage to collapse prematurely.The overaged battery was already replaced by the dräger service.The device was tested and confirmed to be operating as per manufacturer¿s specification.In case of using an out of date battery the risk of malfunctions of the battery rises.In case of a low state of charge the device alarms visually and acoustically.Potentially the ventilation may stop when the battery is fully depleted.As mentioned in the instructions for use it is recommended to have a fully charged spare battery available when using the device.Ventilation will always resume with the last values settings approximately 3 seconds after inserting a recharged battery.The number of similar cases, related to the same root cause, is within the expected range of the respective risk assessment and thus accepted.
Event or Problem Description